| Catalog Number |
2420-0007 |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set had flow issues.The following information was received by the initial reporter with the following.It was reported by customer that secondary line was rapidly backflowing into primary line despite proper gravity positioning.This was caught very quickly at the beginning of the infusion as it appeared to be runner much more quickly than the pump was programmed.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.